MathSciNet Relay Station
MathSciNet bibliographic data
MR1908008 (2003d:11129) 11M26 (11A25)
Lagarias, Jeffrey C. An elementary problem equivalent to the Riemann hypothesis. Amer. Math. Monthly 109 (2002), no. 6, 534–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement